Misdiagnosis of Medication Causes of Alopecia


advertisement

About medication causes: Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Alopecia. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Alopecia but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

Medication causes list: The list of possible medications or substances mentioned in sources as possibly causing Alopecia includes:

  • Certain drugs
  • Certain poisons

Toxic causes list: The list of possible chemicals or toxic substances mentioned in sources as possibly causing Alopecia includes:


Medical Tools & Articles:


Next articles:

Medical Articles:
 
 
CureResearch.comTM Copyright © 2010 Health Grades, Inc. All rights reserved.
Home | Contents | Search | Site Map | Feedback | Contact Us | Terms of Use | Privacy Policy | About Us | Advertise